# SDR A6WA200740500

- Difficulty date: August 31, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AIRCRAFT PULLED HARD LEFT, AT 10 KNOTS ABORTED.  BRAKE TEMPS NORMAL 3, 3, 3, 3.  AFTER REDUCING POWER TO IDLE RECEIVED CONFIG SPOILER MESSAGE.  ENGINE POWER SETTINGS EQUAL.  INSPECTED NLG TIRES AND MLG BRAKES 1 AND 2 PER AMM 32-40-00, NO FAULTS.  TESTED NWS ECU PER AMM 32-50-00-240-801.  NO FAULTS FOUND.  FUNCTION CHECKED SPOILER CONTROL IAW AMM 27-61-00-720-801, NO FAULTS.  (M)
